Jump to content

Search the Community

Showing results for tags 'sensitive'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Events, controversies, actions
    • In the media
    • Success stories: Recovery from withdrawal
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. BuddhaMama

    BuddhaMama: Intro

    Hello everyone, I am a longtime lurker, only first posting now as I get ready to begin my taper from Remeron (Mirtazipine). I am seeking support here for my taper as I cannot count on support from my doctors. My husband is minimal support as he has his own mental health issues and we have a new baby. I'm ready to come off the Remeron mostly because I don't want to be on it forever and I feel like it got me through the hump of the early postpartum period, which was what I needed. I have gained 15-20lb on this med which is annoying because I am not one to gain weight normally, so I know it's the drug. I lost all the baby weight within the first month after I delivered and didn't start Remeron until month 2. I feel tired all the time (though it does help me sleep as i take it at night), and it makes me crave sugar and carbs like crazy. I'm also now starting to experience bodyside joint pain, which I've never had before. That seems to go away somewhat when i eliminate wheat from my diet. I have gotten my doctor to order me a solution of mirtazipine from compounding pharmacy, but after paying $54 fir an Rx that I usually get for free, I think I will try making my own solution using the tablets and the Oraplus I read about in the forums here. I'm nervous to begin my taper because the first time I tried at the beginning of December I went down by a 1/4 tablet for a week and every day I had excruciating headaches. BY the end of that week I was experiencing nausea and anxiety. AS SOON as I reinstated my full dose, all symptoms disappeared. I have a feeling I'll need to begin my taper at 5% rather than 10% given how sensitive I am. I would love to hear some encouraging success stories of coming of this drug slowly, as it seems it will take me long rot get off it that I was even on it to begin with. Other relevant info: I am 5 months post partum, have been on Remeron for 4 of those 5 months. I am married and have another child who is nearly 11 years old. I work part time and used to have regular exercise and meditation practices that have both fallen by the wayside with the new baby. I also can no longer tolerate alcohol. I've been off alcohol for several years (not because of AA or addiction issue, but because it makes me feel awful), and recently I thought I would try a half glass of wine with the holidays. Big mistake. Major depression and anxiety the next day. Good riddance.I'd much rather feel well and not drink at all. I think that's it for now!
  2. So when I went to pick up my first batch of liquid Mirtazipine, I asked the pharmacist who the manufacturer was because I am sensitive to the difference in manufacturers for the same drug. He proceeded to tell me that "industry standard" for all pharmaceuticals is somewhere between 10-20% ( I think thats what he said, I can't remember exactly) as far as actual drug concentration goes. So, the 45mg tablets he used to make my liquid suspension could have 10-20% more or less than 45mg each. I am so sensitive that now I wonder how I'll ever start my taper. I went from 15mg tablets of one manufacturer taken for the last 5 months to doubling up on 7.5mg tablets of a new manufacturer (Aurobindo) so that I could slowly adjust to that "brand" before moving to the liquid suspension because the liquid was made from Aurobindo tablets at a compounding pharmacy. I just so happened to have these 7.5mg Aurobindo tabs left over from before I upped my dose, otherwise I would have just gone straight to the liquid and dealt with the adjustment. Anyway, I have been on the new manufacturer for over a week and have been getting on and off intense headaches (my main WD symptom from an earlier taper trial of 25% cuts) and I don't understand why. Could it be that the concentration of these tablets is so different from what I was using that maybe they are causing WD symptoms even though I have't begun to cut my dose? I have 15 days worth left on the Aurobindo (now in a new Rx of 15mg tabs) and then I move to the liquid. I just don't know what's causing these headaches but I am inclined to believe they are withdrawal because they do not respond to ANY of my usual remedies. Any ideas?? Thanks in advance. Also, please let me know if I need to move this post to a different forum page.
×

Important Information

By using this site, you agree to our Terms of Use.